• This topic has 0 replies, 1 voice, and was last updated 5 years ago by Anonymous.
Viewing 1 post (of 1 total)
  • Author
    Posts
  • #38756
    Anonymous
    Inactive

    I have used vicodin and oxycodone over the years for various surgeries, tooth extractions, or broken bones. I didn’t really have a problem with the pills at first, and even when I obtained a large script for Percocet in FL when I was 17 with a badly infected tooth, I didn’t abuse them. I didn’t even really take them.
    I would take 1 pill, and it didn’t make me feel good or bad in any real noticable way so I would just leave them in the bottle and forget about them.

    I have been using Marijuana for years, and these pills didn’t have NEAR the potency (or so I thought at the time) as a joint, so I didn’t think about it untill recently. About a year ago my connection for Marijuana got busted, and so I lost my weed. I searched for a replacement, but I couldn’t find it. Alcohol made me sick, Cocaine scared the hell out of me, and I didn’t like the idea of needles.

    I gave up for the most part, but I obtained a script of 50 Vicodin 7.5/500 for migraines after about the 6th visit to my doctor. I didn’t think much about it at the time but I was about to find my Marijuana replacement, and it was legal to boot.

    I went home with the pills, and at the time I had a pretty bad headache so I took 3 of them. I waited about 30 or 40 minutes and then all of a sudden I fealt amazing. I was so happy, my head didn’t hurt at all, and I was more sociable with my family. I truely thought these things were a miracle drug.

    I loved them, and after a few months of refills my doctor decided he didn’t want to prescribe them anymore. He was giving me 50 a month, and I’m not sure what happened but all of a sudden he referred me to a Pain Management Clinic. I refused to go due to the high bill, and I decided E.R.’s, Walk-In-Clinics, and the Dentist were the best way to get more pills.

    Fast Forward to 5 days ago, and I had just filled a script of 20 7.5/650 Lortab. I decided to get as high as possible, and I ended up taking about 80mg of hydrocodone the first day. I loved it that night, but the next morning I was in for a nasty suprise. I noticed the next morning that my lower left abdomen hurt like hell, I fealt sick to my stomoch, and I was in pretty bad shape. I don’t know if this was the effect from coming down or if it was just a side effect of so much APAP, but I truely fealt like crap.

    I decided at that moment that I didn’t like the pills, and I just quit cold turkey. I haven’t had the desire to indulge in opiate pain meds since, due to the fact that my lower left abdomen still hurts, and I dislike the nasty way I fealt the day after the binge. I know that some people say withdrawals are bad, but after a year of taking 3 to 20 pills per day, I didn’t notice any withdrawal symptoms at all after the first day. Perhaps I am one of the lucky ones.

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.